# SDR HALA9700181

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3250 · Landing Gear Steering System
- Part: Relief Valves
- Part number: 59561015501
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

HNL - FLT 198 - LOG PAGE NR 130305.  NOSE WHEEL SHIMMY AT LOW TAXI SPEEDS.  REPLACED FORWARD AND AFT BYPASS AND RELIEF VALVES PER MM 32-52-5.  TAXI AND LEAK CHECK GOOD.  (X)
